# SDR IPXA2017051217028

- Difficulty date: April 25, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BOTH UPPER COUNTERBORE SURFACES HAVE CORROSION AT CENTER GEAR LT TRUNNION SUPPORT FITTING.   REPAIRED IAW EA 011-5340-01-A6788, REV I/R,  AND EO MD11-5340-64252-A.
